MathSciNet Relay Station
MathSciNet bibliographic data
MR895907 83C99 (81E20)
Kay, Bernard S.; Wald, Robert M. Linear stability of Schwarzschild under perturbations which are nonvanishing on the bifurcation $2$-sphere. Classical Quantum Gravity 4 (1987), no. 4, 893–898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement